# SDR AALA20090805TUL15

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,775 hours, 16,754 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ABQ - DFW - RETURNED ABQ SHORTLY AFTER TAKEOFF DUE TO THE AFT CARGO COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  CREW WAS ABLE TO EXTINGUISH THE LIGHT BUT ELECTED TO RETURN ABQ.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SIX INCH DUCT WITH LARGE LEAK.  REMOVED AND REPLACED DUCT.   SYSTEM GROUND CHECKED NORMAL OPERATION.
